10.1002/(sici)1096-9853(199804)22:4<263::aid-nag917>3.0.co;2-s
Doi:
10.1002/(sici)1096-9853(199804)22:4<263::aid-nag917>3.0.co;2-s
Title:
Scattering of elastic waves by a plane crack of finite width in a transversely isotropic medium
Author: Carcione, J. M.
Year: 1998
Month: 04
Volume: 22
Issue: 4
First_page: 263
Last_page: 275
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 454aff967c35b13d1cad5a3509a8e450
Filesize: 226206
Timeadded: 2014-08-31 21:35:28
Journalid: 9917
Original Link: https://www.wenrao.com/i/2RuCLiNrFt2zL9RwM
相关文献